Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Persistent skin problems near ankle, no relief with sternon-c, advised HPE of skin. What is its significance?

My 8 yrs old daughter has some skin problems on her both legs near her ankle. The problem is persisting for last 8 months. One Dr advised to use sternon-c which worked but could not eliminate the problem. Now, Dr has advised for HPE of skin. Can i know why this test is important or is it the only test for such diseases ?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Since the lesions are bilateral and persisting it could be Eczema[discoid].Since there is no improvement with steroids your doctor has advised for HPE.HPE with clinical assessment could give a clue for diagnoses and further treatment.If the report turns out to be dermatitis Intralesional steroid injection might give longlasting control along with generous application of topical moisturisers.The treatment differs if it turns out to be localised Psoriasis.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor